# SDR SWAA2024011734379

- Difficulty date: December 21, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 65,535 hours, 39,332 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 259
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED BS 259.5 AT LEVEL STR 9R AT PASSENGER CABIN PERFORMED REPAIR ON FRAME LOCATED BS 259.5 AT LEVEL STR 9R AT PASSENGER CABIN I.A.W EA 24-153-00020-WIP1 AND EA SUMMARY 24-153-00020.
